Proceedings of the International Geometry Center

ISSN-print: 2072-9812
ISSN-online: 2409-8906
ISO: 26324-2012

Архіви

Volume: 7, Issue: 4

Показані 1-10 із 10 записів.
НазваAuthor(s)Мова
On solutions of the matrix equation X A_0=A_1 with prescribed characteristic polynomials
  • Володимир Михайлович Прокіп
ukr
Topological invariants of equipotential foliation of the Green's function of the Julia set
  • Игорь Юрьевич Власенко
rus
Correspondences of probability measures with restricted marginals
  • Aleksandr Savchenko
  • Mykhailo Zarichnyi
eng
Topological classification of genus 1 Morse functions on S^3
  • Андрей Валерьевич Сергеюк
rus
Properties of а pseudo-harmonic function on closed domain
  • Ірина Аркадіївна Юрчук
ukr
The topological structure deformation functions of three-dimensional manifolds of genus 2
  • Іванна Миколаївна Іванюк
  • Олександр Олегович Пришляк
ukr
Geometry of a Relativistic Quantum Chaos: New approach to dynamics of quantum systems in electromagnetic field and uniformity and charm of a chaos
  • Александр Васильевич Глушков
  • Валентин Борисович Терновский
  • Василий Владимирович Буяджи
  • Георгий Петрович Препелица
eng
Quantum Geometry: Application of an advanced energy approach in scattering theory to multcharged ions
  • Андрей Андреевич Свинаренко
eng
Chaos-Geometric approach to analysis of chaotic dynamics of quantum-generator systems
  • Александр Васильевич Глушков
  • Ольга Юрьевна Хецелиус
  • Татьяна Александровна Флорко
  • Георгий Петрович Препелица
eng
Invariant measures on set of polyhedrons.
  • Олексій Івановіч Герасін
ukr